×

zbMATH — the first resource for mathematics

Uniform convexity of the hyperbolic metric and fixed points of holomorphic mappings in the Hilbert ball. (English) Zbl 0448.47048

MSC:
47H10 Fixed-point theorems
32F45 Invariant metrics and pseudodistances in several complex variables
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Browder, F.E., Nonexpansive nonlinear operators in a Banach space, Proc. nat. acad. sci. U.S.A., 54, 1041-1044, (1965) · Zbl 0128.35801
[2] Carathéodory, C., Über das schwarzsche lemma bei analytischen funktionen von zwei komplexen veränderlichen, Math. ann., 97, 76-98, (1926) · JFM 52.0345.02
[3] Earle, C.J.; Hamilton, R.S., A fixed point theorem for holomorphic mappings, (), 61-65 · Zbl 0205.14702
[4] Edelstein, M., The construction of an asymptotic center with a fixed point property, Bull. am. math. soc., 78, 206-208, (1972) · Zbl 0231.47029
[5] Goebel, K., An elementary proof of the fixed point theorem of Browder and kirk, Michigan math. J., 16, 381-383, (1969) · Zbl 0174.19304
[6] Göhde, D., Zum prinzip der kontraktiven abbildung, Math. nachr., 30, 251-258, (1965) · Zbl 0127.08005
[7] Hahn, K.T., Geometry on the unit ball of a complex Hilbert space, Can. J. math., XXX, No. 1, 22-31, (1978) · Zbl 0384.51008
[8] Harris, L.A.; Harris, L.A., Act. sci. et ind., Proc. coll. analysis, 145-163, (1975), Hermann Paris, Rio de Janeiro
[9] Harris, L.A., Schwarz-Pick systems of pseudometrics for domains in a normed linear space, (), 345-406, Univ. Fed. do Rio de Janeiro, 1977
[10] Hayden, T.L.; Suffridge, T.J., Fixed points of holomorphic maps in Banach spaces, Proc. am. math. soc., 60, 95-105, (1976) · Zbl 0347.47032
[11] Hayden, T.L.; Suffridge, T.J., Biholomorphic maps in Hilbert space have a fixed point, Pacif. J. math., 38, 419-422, (1971) · Zbl 0229.47043
[12] Hervé, M., Several complex variables, local theory, (1963), Oxford Univ. Press and Tata Institute of Fundamental Research · Zbl 0113.29003
[13] Hille, E.; Phillips, R.S., Functional analysis and semigroups, ()
[14] Kijima, Y.; Takahashi, W., A fixed point theorem for non-expansive mappings in metric space, Kodai math. sem. rep., 21, 326-330, (1969) · Zbl 0188.55401
[15] Kirk, W.A., A fixed point theorem for mappings which do not increase distances, Am. math. monthly, 72, 1004-1006, (1965) · Zbl 0141.32402
[16] Opial, Z., Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. am. math. soc., 73, 591-597, (1967) · Zbl 0179.19902
[17] Reiffen, H.J., Die carathéodorysche distanz und ihre zugehörige differentialmetrik, Math. ann., 161, 315-324, (1965) · Zbl 0141.08803
[18] Reiffen, H.J., Die differential geometrischen eigenschaften der invarianten distanzfunktion von Carathéodory, Schrift math. inst. univ. Münster, 26, (1963) · Zbl 0115.16303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.